# SDR AU970500

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2120 · Air Distribution System
- Part: Armature
- Part number: 9566300
- Condition: Open Circuit
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS EQUIPMENT VENTILATION SYSTEM SKIN AIR OUTLET VALVE MOTOR ARMATURE HAD OPEN CIRCUIT ON THREE ADJACENT COMMUTATOR SEGMENTS
